# SDR SWAA2022020933636

- Difficulty date: February 21, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PAX CABIN CENTER OVERWING FLOORBOARD 241AF; UPPER SURFACE AFT MIDSECTION; FIBERGLASS STRANDS PULLED OUT. / REPAIRED PAX CABIN CENTER OVERWING FLOORBOARD 241AF OF UPPER SURFACE AFT MIDSECTION FIBERGLASS STRANDS PULLING OUT IAW B737-800 SRM 53-00-50-2R-1 REV61 AND B737-800 SRM 53-00-50-2R-0 REPAIR GENERAL REV 61.
